# SDR SWAA021819

- Difficulty date: August 12, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 32,501 hours, 29,654 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 6547985
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT HORIZONTAL STABILIZER LOWER RIB CHORD CRACKED AT STA 120.3, 24 AFT OF FWD LOWER SPAR.  REMOVED AND REPLACED LOWER RIB CHORD PER SRM.
